Publications

Found 2268 results
[ Author(Desc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. On the generalized Dixon integral equation. Intern. Journ. of Math. And Comput.. 2017;28(1):25-32.
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
[2004-36] Yakubovich SB. Lp-Boundedness of the general index transforms .
[2009-34] Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian .
Yakubovich SB. The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform. Commun. Pure Appl. Anal.. 2011;10:745-760.
Yakubovich SB. On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
Yakubovich SB. A Voronoi-type summation formula involving $\sigma_{\rm i\tau(n)$ and index transforms. Integral Transforms Spec. Funct.. 2013;24:98-110.
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
[2008-22] Yakubovich SB. On the theory of convolution integral equations related to Lebedev’s type operators .
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.
[2004-10] Yakubovich SB. An analog of the Hausdorff-Young theorem for the Lebedev integral .
Yakubovich SB. A distribution associated with the Kontorovich-Lebedev transform. Opuscula Math.. 2006;26:161-172.
Yeldan O, Colorni A, Lue A, Rodaro E. A stochastic continuous cellular automata traffic flow model with a multi-agent fuzzy system. In: EWGT2012 - 15th Meeting of the EURO Working Group on Transportation, September 2012, Paris. Vol Procedia - Social and Behavioral Sciences vol. 54.; 2012. p. pp. p. 1350-1359p. Edit

Pages